Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 95, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 17, 2016, 3:04 PM EDT for Bryan County, Bulloch County, Effingham County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 3:04 PM EDT (19:04 UTC)
- Expired
- Jul 17, 2016, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Bulloch County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 74 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1079 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170
WUUS52 KCHS 171904
SVRCHS
GAC029-031-103-171945-
/O.NEW.KCHS.SV.W.0095.160717T1904Z-160717T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT SUN JUL 17 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 345 PM EDT
* AT 259 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PEMBROKE TO 9 MILES SOUTHEAST OF BAY...MOVING
NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEMBROKE...BAY...LANIER...ELLABELL...MELDRIM...MARLOW...EDEN AND
BLITCHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3229 8139 3215 8132 3210 8139 3208 8139
3204 8163 3209 8169 3209 8172 3211 8175
3223 8180
TIME...MOT...LOC 1859Z 246DEG 8KT 3214 8168 3216 8146
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
357
WWUS52 KCHS 171917
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
317 PM EDT SUN JUL 17 2016
GAC029-031-103-171945-
/O.CON.KCHS.SV.W.0095.000000T0000Z-160717T1945Z/
BULLOCH GA-EFFINGHAM GA-BRYAN GA-
317 PM EDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR BULLOCH...EFFINGHAM AND BRYAN COUNTIES...
AT 317 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF BAY TO 9 MILES EAST OF PEMBROKE...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEMBROKE...LANIER...ELLABELL...MELDRIM...MARLOW...EDEN...
BLITCHTON AND PINEORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3229 8139 3215 8132 3210 8139 3208 8139
3205 8158 3226 8158
TIME...MOT...LOC 1917Z 252DEG 8KT 3226 8147 3208 8147
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:01 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 17, 2:01 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Charleston SC 201 PM EDT SUN JUL 17 2016 .SYNOPSIS... Through early next week, Atlantic high pressure will extend west over the region, and a trough of low pressure will linger inland. A cold front will advance into the Southeast around mid week. This front should then stall and dissipate over or near the region as high pressure builds from the north and shifts over the area late week into next weekend. && .NEAR TERM /THROUGH TONIGHT/... Early this afternoon: As expected, convection has initiated along the coast and focused up along the Charleston County region specifically. The thinking is that now the convection in the tri- county will gradually diminish through the afternoon and the focus will turn to southeast Georgia where the best heating has taken place. The severe threat is on the low side, but with plentiful mesoscale boundaries floating around we could still see a couple strong to marginally severe storms. DCAPE values are less than 800 J/kg, so it will likely take a wet microburst to cause damage. In fact, the microburst composite from the SPC mesoanalysis page has a bullseye across southeast Georgia, so that will bear watching. Heavy rain is expected in some areas, with hourly rainfall rates of 1-2 inches possible. Tonight: Some lingering showers and thunderstorms are possible, though with the building ridge from the west, the best chance will be over the marine area. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... Atlantic surface high pressure to our east and an inland trough of low pressure just to our west will persist through Wednesday. Aloft, the region will remain under or close to a weak trough on the eastern edge of the upper level ridge. The persistent nature of these systems will result in only subtle day to day changes in sensible weather, often driven by leftover convective boundaries, the sea breeze during the day, the land breeze at night and the interaction of convection with these boundaries. There will be widely scattered to scattered mainly afternoon and evening showers and thunderstorms. Due to high precipitable water values and likely slow motion of thunderstorms, any training thunderstorms would be capable of producing torrential rainfall and a risk for minor flooding of low lying and poor drainage areas. In addition, afternoon and evening CAPE values from 2500 to 3500 J/KG could support brief/isolated strong to marginally severe pulse thunderstorms possibly producing damaging wet microbursts; however, organized/significant severe weather appears unlikely. As was the case Saturday evening, some of the thunderstorms could produce excessive to nearly continuous lightning. Those outside need to be prepared to seek shelter should thunderstorms threaten. High temperatures will depend on cloud cover and location, timing and coverage of thunderstorms, but overall expect highs from the lower to mid 90s inland to the mid to upper 80s at the beaches. It will be mild and muggy at night with lows in the mid to upper 70s inland to the lower 80s at the beaches. Heat index values will likely reach 103 to 107 degrees each afternoon but at the present time it looks like values will remain below the advisory threshold level of 110 degrees. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A weakening cold front is expected to push into the Southeast during the beginning of this period as an upper level trough over New England helps to erode the upper level ridge over the area a bit. Then surface high pressure is expected to shift south into the region by late in the week and into next weekend. Typical widely scattered to scattered showers and thunderstorms are expected mainly each afternoon and evening. Highs will range from the mid to upper 80s at and near the beaches to the lower to mid 90s inland. Expect lows mainly mid to upper 70s with near 80 at the beaches. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Thunderstorms are currently impacting both terminals, though the worst seems to have passed at KCHS. Will carry a lingering TSRA there for another hour. At KSAV, there are storms in the vicinity and this region is where the next round of storms should occur. Have introduced a TEMPO for IFR visibility in TSRA through 20z. Thereafter, thunderstorms are expected to push inland and then the focus turns to the potential for fog late tonight. Have introduced ground fog late with just MVFR visibilities. There is some potential for fog to be more widespread than that, but confidence is low. Extended Aviation Outlook: Mainly VFR outside showers/thunderstorms. && .MARINE... Outside of showers and thunderstorms, expect southerly to southwesterly winds to prevail through Wednesday. The winds will be enhanced by the daily sea breeze and surging to some extent each night, but still expect speeds to be 15 knots or less. Looks like seas should mainly be in the 2 to 3 foot range. In typical fashion for this time of year, thunderstorms will occasionally produce locally hazardous conditions. A cold front looks to push into the waters Wednesday night or Thursday, possibly altering winds/seas over the waters. At the present time, it appears the conditions will remain below small craft advisory thresholds into the weekend. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...BSH/JRL SHORT TERM...MTE LONG TERM...MTE AVIATION...BSH/MTE MARINE...JRL/MTE
Hazardous weather outlook, Jul 17, 3:49 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 349 AM EDT SUN JUL 17 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-181145- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 349 AM EDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 17, 1:38 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
138 PM EDT SUN JUL 17 2016
SCZ047-048-051-171815-
BEAUFORT SC-INLAND JASPER SC-COASTAL JASPER SC-
138 PM EDT SUN JUL 17 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND JASPER
COUNTIES UNTIL 215 PM EDT...
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUN CITY...OR 10 MILES NORTHWEST OF
BLUFFTON...MOVING EAST AT 10 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BLUFFTON...JASPER...HARDEEVILLE...SUN CITY...SWITZERLAND AND
PRITCHARDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3240 8109 3247 8090 3222 8089 3222 8109
TIME...MOT...LOC 1737Z 270DEG 7KT 3231 8101Special weather statement, Jul 17, 1:46 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
146 PM EDT SUN JUL 17 2016
SCZ048-049-171815-
BEAUFORT SC-COASTAL COLLETON SC-
146 PM EDT SUN JUL 17 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND COLLETON
COUNTIES UNTIL 215 PM EDT...
AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LADYS ISLAND...OR 8 MILES NORTHEAST OF
BEAUFORT...MOVING NORTHWEST AT 5 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BEAUFORT...LADYS ISLAND...BENNETTS POINT AND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3258 8044 3239 8045 3245 8067 3262 8071
TIME...MOT...LOC 1746Z 118DEG 6KT 3252 8057Special weather statement, Jul 17, 2:01 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
201 PM EDT SUN JUL 17 2016
GAZ118-119-171830-
INLAND CHATHAM GA-COASTAL CHATHAM GA-
201 PM EDT SUN JUL 17 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY UNTIL
230 PM EDT...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAVANNAH HISTORIC DISTRICT...OR OVER
SAVANNAH...MOVING SOUTHWEST AT 5 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SAVANNAH...POOLER...I-16/I-95 INTERCHANGE...GARDEN CITY...PORT
WENTWORTH... THUNDERBOLT...HUTCHINSON ISLAND AND WINDSOR FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3194 8118 3207 8131 3215 8113 3214 8112
3212 8112 3210 8109 3203 8102
TIME...MOT...LOC 1801Z 053DEG 6KT 3207 8111Local storm report, Jul 17, 2:47 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG 1 WNW SAVANNAH 32.06N 81.09W
07/17/2016 CHATHAM GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TREE DOWN ON E 37TH
ST...POSSIBLY ON POWERLINES. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER CHS1600616
JMCLocal storm report, Jul 17, 2:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
251 PM EDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 S THUNDERBOLT 32.03N 81.05W
07/17/2016 CHATHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREE DOWN ON A HOUSE NEAR
THE INTERSECTION OF ROBERTSON AVE AT FALLIGANT AVE. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1600617
JMCLocal storm report, Jul 17, 2:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
254 PM EDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG 1 E SAVANNAH 32.05N 81.06W
07/17/2016 CHATHAM GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TREE DOWN ON E 37TH ST NEAR
THE INTERSECTION WITH SKIDAWAY RD...POSSIBLY ON
POWERLINES. TIME ESTIMATED BASED ON RADAR.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER CHS1600616
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:56 PM EDT | Special Weather Statement | CHS | Bulloch, Screven | 34 min |
| Jul 16, 9:12 PM EDT | Special Weather Statement | CHS | Effingham | 33 min |
| Jul 17, 2:01 PM EDT | Special Weather Statement | CHS | Chatham | 29 min |
| Jul 17, 2:13 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 32 min |
| Jul 17, 2:35 PM EDT | Areal Flood Advisory | CHS | Chatham | 55 min |
| Jul 17, 3:07 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 53 min |
| Jul 17, 3:21 PM EDT | Special Weather Statement | CHS | Liberty | 54 min |
| Jul 17, 3:32 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 26 min |
| Jul 17, 3:56 PM EDT | Special Weather Statement | CHS | McIntosh | 34 min |
| Jul 17, 4:06 PM EDT | Severe Thunderstorm Warning | CHS | Long, McIntosh | 39 min |
| Jul 17, 5:05 PM EDT | Special Weather Statement | CHS | Candler | 25 min |
| Jul 17, 5:21 PM EDT | Areal Flood Advisory | CHS | Candler | 54 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.